# SDR A6WA201240246

- Difficulty date: February 23, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 21,727 hours, 20,927 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE FOR LOWER VHF-2 ANTENNA IS DAMAGED AND UNSERVICEABLE.  REPAIRED VHF-2 ANTENNA NUTPLATE AND MOUNTING HOLE IAW REO 601R-53-21-2265, REV A.
